# SDR DALA2024040204021

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 58,817 hours, 26,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1790 S3-4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 CORROSION ON INTERNAL SKIN STA 1790 BTW STRINGER 3R/S4R AT AFT ACCESORY COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00118: STRAP ON INTERNAL SKIN STA 1790 BTW STRINGER 3R/S4R AT AFT ACCESSORY COMPARTMENT WAS REPLACED PER B757-200 SRM. (0267884)
